# SDR I5PA2024100288801

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,890 hours, 25,926 cycles
- Engine: Pwa PW2037
- Engine time: 91,712 hours, 30,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE900. ESI - R ENG HAD MULTIPLE IN-FLIGHT COMPRESSOR STALLS DURING CRUISE. R/R RH ENG PER TASK CARD 71-999-00-01.
